# SDR DALA2025111008187

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 82,688 hours, 10,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 46A EMERGENCY EXIT LIGHT INOPERATIVE.   RESECURED EMERGENCY EXIT LIGHT AS REQUIRED PER AMM 33-51. OPS CHECK GOOD. (7925848)
